Drugs like fentanyl and heroin cause an immense amount of damage. However, there is now something more dangerous on the streets. It is causing chaos, and it is known as “pink heroin”. This type of heroin has caused many problems with the individuals that use it, especially in states like Minnesota. It is also called “grey death drug” or “pink death”, and it has been causing concern among officials. The drug is so strong that it can sometimes take more than 5 doses of Narcan to save someone from overdosing.
One surprising thing about “pink heroin” is that it has been tested to be a derivative of a fentanyl drug in the opioid family. It has a high potential to be abused and is highly unsafe due to various factors that could cause harmful side effects in users, including overdosing. It causes a very euphoric feeling and slows breathing, bringing users relaxation. This is similar to the effect morphine has, but with one key difference: “pink death” is about 50 times stronger than morphine.
“Pink heroin” can be sold as a pill, a powder, or even a nasal spray. The nickname is due to the color of the drug when it is a powder, but when it is in pill form, it looks very similar to tablets of immediate-release oxycodone. This similarity has caused “pink death” to masquerade as prescription opioids or heroin.
The Dangers of Pink
The effects of the drug may be very similar to fentanyl or morphine, but there are dangers when using illicit drugs. Individuals that purchase the drug do not know exactly what they are getting, what it was mixed with, and what does it is. Even a slight error could cause fatal consequences for users getting drugs off the street.
Even prescription drugs may not be what dealers claim they are. Pills could look like the real deal but may be counterfeit or replaced with more deadly drugs. There is not one person that is safe from an overdose, no matter how careful users are there is always a chance of something going wrong. Whether someone is a celebrity, a doctor, a lawyer, or a parent there is always a chance that overdose can occur due to drug use.
Why Does Pink Heroin Kill People?
It may have a cute name, but pink heroin is highly addictive and often fatal. Even controlled prescription drugs are addictive, like OxyContin, and use must be monitored. Misusing medications could cause side effects as well as overdose and death.
Pink heroin kills by causing the breathing to become shallow when a large dose is taken. The larger the dose is, the more breathing becomes shallow. As this increases, the risk of overdose and death increases as well.
Pink heroin is dangerous and becoming more prevalent. However, you can save yourself or a loved one by taking action and speaking with a professional about getting help for addiction.